# SDR CA070913007

- Difficulty date: September 11, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 36,375 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 574205A
- Part serial: 113
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN DESCENT, THE PILOT SELECTED GEAR DOWN. THE GEAR FAILED TO EXTEND AND THE PILOT CYCLED THE GEAR 4 TIMES WITH NO RESULT, ON THE 5 CYCLE, THE GEAR EXTENDED. MAINTENANCE PLACED THE AIRCRAFT ON JACKS AND NOTED THAT WHEN GEAR EXTENSION WAS SELECTED, IT TOOK ABOUT 10 SECONDS BEFORE THE GEAR INITIATED THE COMMAND. THE LANDING GEAR SELECTOR WAS FOUND TO BE CAUSING THE DELAY, THE SELECTOR WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070913007)
